# SDR 07FDEA03123

- Difficulty date: August 25, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skate Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB TE NR 3 FLAP TRACK FWD FRG IB SKATE ANGLE IS CRACKED AT 2 WING SKIN FASTENERS WBL 199, 3" FWD AND AFT OF SPAR.  REPAIRED NR 3 FLAP TRACK SKATE ANGLE IAW B 272-200 SRM 51-40-3 AND 51-30-2.  ALL LEAK CK'S GOOD.  THIS IS CLASSIFIED AS A MINOR REPAIR.
